Top
10
Doctor insights on: What Is The Best Treatment For Mental Confusion

Share
1

1
Is Gabapentin (neurotin) effective on tic and appropriate for long term therapy? Could it cause mental confusion?

Is Gabapentin (neurotin) effective on tic and appropriate for long term therapy? Could it cause mental confusion?

Better question!: You've got a better question this time about gabapentin and tic disorders. When you say "Tic" do you mean Tic doloreaux, do you mean Tic disorder such as Tourette's Syndrome, or something else? If you're talking about the former then, gabapentin in not all that effective for most people. It's even worse for Tourette's. Gabapentin can cause some people to become very confused...others not so much ...Read more

Dr. Carlos Satulovsky
558 doctors shared insights

Mental Confusion (Definition)

Being bewildered or unclear in your mind, such as in delirium, where there's altered level ...Read more


2

2
Does hormone therapy for prostate cancer cause mental confusion?

Does hormone therapy for prostate cancer cause mental confusion?

Generally - No: Hormone blockade (hb) can cause many problems but they tend to be time related. The longer on hb the more the problems. Hb often makes pre-existing problem worse or accelerates some problems. Hb itself rarely causes "confusion", more often it can cause depression, fatigue, and emotional changes. Only older men on hb for a very long time tend to have true cognitive dysfunction. ...Read more

See 2 more doctor answers
3

3
Can hormone therapy for males suffering prostate cancer cause mental confusion?

Can hormone therapy for males suffering prostate cancer cause mental confusion?

Yes, rarely: For the most part, the hormone blockade would not cause confusion. The hormone blockers can make any pre-existing condition gradual worse but they are also reversible. That said, after giving this therapy to >1000 men, only once have i seen someone with pre-existing mental disease have serious rapid worsening. This was fixed by stopping the hormone blockers. ...Read more

See 2 more doctor answers
5

5
Please can I have info on cervical erosion. I never got any kind if treatment when i was told I have it. Confused? Is there a way to heal it on my own

Please can I have info on cervical erosion. I never got any kind if treatment when i was told I have it. Confused? Is there a way to heal it on my own

Outdated term: In the us, this term isn't used, as it doesn't have a specific definition or cause.In other parts of the world, it's been used to describe a red appearance of the cervix, which may be caused by infection, stds, or may be normal.See a gyno now, and ask if there's any abnormal appearance, and get tested for stds if needed. Then use condoms in the future if you may be at risk for stds. ...Read more

6

6
Please tell me is there any cure or treatment for hepatocellular carcinoma and please guide me i am confused about it?

Please tell me is there any cure or treatment for hepatocellular carcinoma and please guide me i  am confused about it?

Depends: Depends on how advanced it is, my friend. Early hcc may be treated successfully, maybe even cured, with surgery but therapy for more advanced ones is directed mostly to shrink and control the cancer rather than curing it. It also depends on how healthy the patient is in general. Idealy should be managed in a multidisciplinary setting (surgeons, transplant specialists, gi, and medical oncologist). ...Read more

7

7
Very confused . Today doctors said I have pleuritis instead ? How can they say that based off just symptoms ? Is it fatal ? Gave me no treatment .

Instead of what?: It sounds like you asked a previous question. The questions are not kept in a thread here. I am sorry, but I don't know what you are referring to. Any sort of "itis" is inflammation. It should not be fatal unless there is way more going on than that. If you are concerned that what you have could be fatal, you should let your doctor know about your concern. I do hope they can put you at ease. ...Read more

See 1 more doctor answer
8

8
When starting treatment on a ssri for depression and generalized anxiety , does it sometimes make you feel worse, confused, lightheaded, ect..?

When starting treatment on a ssri for depression and generalized anxiety , does it sometimes make you feel worse, confused, lightheaded, ect..?

Sometimes: It typically takes 2-3 weeks for the meds to start to wiprk--during that interval your depression & anxiety sx may worsen--so hang in there & see if you meds will start helping. ...Read more

See 1 more doctor answer
9

9
I'm confused aftr readng!.Have thyroid nodules.Ws on synthroid (thyroxine).10 yrs later, diff.Dr took off syn. Ok for no treatment w/nodules dr.Rarely ultrasnds?

I'm confused aftr readng!.Have thyroid nodules.Ws on synthroid (thyroxine).10 yrs later, diff.Dr took off syn. Ok for no treatment w/nodules dr.Rarely ultrasnds?

Evolving knowledge: In the past it is not uncommon for people with thyroid nodules to be started on levothyroxine supplementation. The logic was high dose thyroxine would keep the nodule from growing. Studies have failed to prove this and most endocrinologists gave up the practice of prescribing levothyroxine suppression for thyroid nodules. Most thyroid nodules are benign(>95%) , long history is reassuring in ur cas. ...Read more

Dr. Carlos Satulovsky
806 doctors shared insights

Confusion (Definition)

The state of unclear thinking. May be accompanied by ...Read more